# SDR UPS01837251

- Difficulty date: October 17, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT UPPER CUSP IS CORRODED BEYOND LIMITS STA 1000-1110 LONG 21R.  REMOVED, FABRICATED, AND REPLACED SECTION OF CUSP FROM STA 1080-1110 IAW SRM 53-2-5 FIG 15.
